Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a certain weighted partition function


Author: Nelson A. Brigham
Journal: Proc. Amer. Math. Soc. 1 (1950), 192-204
MSC: Primary 10.0X
MathSciNet review: 0034410
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and S. Ramanujan, Asymptotic formulae in combinatory analysis, Proc. London Math. Soc. vol. 17 (1918) pp. 75-115. Also in Collected Papers of Srinivasa Ramanujan.
  • [2] A. E. Ingham, A Tauberian theorem for partitions, Ann. of Math. (2) 42 (1941), 1075–1090. MR 0005522
  • [3] E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, vol. 1.
  • [4] -, Vorlesungen über Zahlentheorie, vol. 1.
  • [5] E. T. Whittaker and G. N. Watson, Modern analysis.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0034410-X
Article copyright: © Copyright 1950 American Mathematical Society